# SDR USAA951095

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Part time: 12,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C-1 CHECK INSPECTION, FOUND GOUGE 5 INCH LENGTH AND .047 DEEP, MAXIMUM AT THE TOP IN VERTICAL STAB RIGHT SIDE NEAR RIB NR 5, UNDER ICE SCRAPPER.  INSTALLED EXTERNAL DOUBLER REPAIR PER USAIR EA NR 31389.  (M)
